# SDR IPXA2023022091145

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 30,130 hours, 20,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD ENTRY DOOR EICAS ILLUMINATED ON ROLLOUT AFTER LANDING, THEN WENT OUT. DOOR L FWD ENTRY EICAS ILLUMINATED, DEFFERED IAW MEL 52-71-1 DOOR INDICATION SYSTEM. CAT "C" CONTROL# M803129. REQUEST BEFORE EVERY DEPARTURE VERIFIED CLOSED, LACHED, AND LOCKED THE DOOR.  REPLACED BRACKET IAW SRM 51-40-02-06 REV 116.00 AND INSTALLED SENSOR IAW AMM 52-71-00-000-802 REV 130.02. PERFORMED FUNCTIONAL TEST IAW AMM 52-71-00-735-053 REV 130.02, SATIS. CLOSED DMI M803129 AND PLACARD REMOVED. IPC 52-71-00-09 ITEM 037
